Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

AFFINE QUOTIENTS OF SUPERGROUPS

Texto completo
Autor(es):
Zubkov, A. N. [1]
Número total de Autores: 1
Afiliação do(s) autor(es):
[1] Omsk State Pedag Univ, Dept Math, Omsk 644099 - Russia
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: TRANSFORMATION GROUPS; v. 14, n. 3, p. 713-745, SEP 2009.
Citações Web of Science: 16
Resumo

In this paper we consider sheaf quotients of affine superschemes by affine supergroups that act on them freely. The necessary and sufficient conditions for such quotients to be affine are given. If G is an affine supergroup and H is its normal supersubgroup, then we prove that a dur K-sheaf G/(sic)H is again an affine supergroup. Additionally, if G is algebraic, then a K-sheaf G/(sic)H is also an algebraic supergroup and it coincides with G/(sic)H. In particular, any normal supersubgroup of an affine supergroup is faithfully exact. (AU)

Processo FAPESP: 07/54834-9 - Alexandr Zubkov | Universidade de Omsk - Rússia
Beneficiário:Alexandre Grichkov
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional